# SDR P5CA9600401

- Difficulty date: July 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Case
- Condition: Cracked
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-CHECK, FOUND NR 3 ENGINE R-RAIL HAS 2 CRACKS AT THE 6:00 AND 7:OO O'CLOCK POSITIONS.  WELDED, STRESS RELIEVED, AND SHOT PEENED PER MAINTENANCE MANUAL 72-53-01 AND SRM 51-10-07.
